# SDR NSVA2011187

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 822 hours, 779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL WHILE APU IN USE.  MEL'D RAN APU SEVERAL TIMES COULD NOT DUP.  NOTE WILD FIRES NW THROUGH NE OF IAH.
